Browse DORAS
Browse Theses
Latest Additions
Creative Commons License
Except where otherwise noted, content on this site is licensed for use under a:

Author: Reynolds, David W.

Number of items: 2.


Győri, István and Reynolds, David W. (2010) On asymptotically periodic solutions of linear discrete Volterra equations. Fasciculi Mathematici, 44 (1). pp. 53-67. ISSN 0044-4413


Appleby, John A.D. and Győri, István and Reynolds, David W. (2004) Subexponential solutions of scalar linear integro-differential equations with delay. Functional DIfferential Equations, 11 (1-2). pp. 11-18.

This list was generated on Mon Apr 24 06:45:58 2017 IST.